# SDR DL76L060315

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 62,921 hours, 9,672 cycles
- Engine: Pwa PW4060
- Engine time: 41,071 hours, 6,359 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX498600
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK RT ENG HYD PRIMARY PUMP EICAS MSG.  FOUND FILTER DPI POPPED.  REPLACED ENGINE DRIVEN PUMP AND ALL ASSOCIATED FILTERS PER AMM.  NO DEBRIS FOUND IN ANY FILTER.  LEAK AND PRESSURE CHECK OK.
